Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 412, NWS Pueblo, CO

September 17, 2025Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 17, 2025, 3:28 PM MDT for Las Animas County, Colorado. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2025, 3:28 PM MDT (21:28 UTC)
Expired
Sep 17, 2025, 4:00 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 159 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 3:48 PM MDTHAIL 1.54 E Branson, COReport from mPING: Ping Pong Ball (1.50 in.).
Sep 17, 3:48 PM MDTHAIL 24 E Branson, COReport from mPING: Hen Egg (2.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 2:57 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 355 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

923 
WUUS55 KPUB 172128
SVRPUB
COC071-172200-
/O.NEW.KPUB.SV.W.0412.250917T2128Z-250917T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
328 PM MDT Wed Sep 17 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Las Animas County in southeastern Colorado...

* Until 400 PM MDT.

* At 328 PM MDT, a severe thunderstorm was located near Branson, or
  19 miles north of Des Moines, moving southeast at 15 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3706 10397 3717 10383 3700 10343 3700 10389
TIME...MOT...LOC 2128Z 297DEG 14KT 3705 10383 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

kam
3 follow-up statements
302 
WWUS55 KPUB 172136
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
336 PM MDT Wed Sep 17 2025

COC071-172200-
/O.CON.KPUB.SV.W.0412.000000T0000Z-250917T2200Z/
Las Animas CO-
336 PM MDT Wed Sep 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 336 PM MDT, a severe thunderstorm was located over Branson, or 19
miles north of Des Moines, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3705 10394 3714 10377 3700 10343 3700 10389
      3702 10392
TIME...MOT...LOC 2136Z 299DEG 13KT 3704 10384 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
264 
WWUS55 KPUB 172142
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
342 PM MDT Wed Sep 17 2025

COC071-172200-
/O.CON.KPUB.SV.W.0412.000000T0000Z-250917T2200Z/
Las Animas CO-
342 PM MDT Wed Sep 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 342 PM MDT, a severe thunderstorm was located near Branson, or 18
miles north of Des Moines, moving southeast at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3705 10394 3713 10375 3710 10367 3700 10356
      3700 10389 3702 10392
TIME...MOT...LOC 2142Z 297DEG 14KT 3703 10381 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
039 
WWUS55 KPUB 172150
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
350 PM MDT Wed Sep 17 2025

COC071-172200-
/O.CON.KPUB.SV.W.0412.000000T0000Z-250917T2200Z/
Las Animas CO-
350 PM MDT Wed Sep 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 350 PM MDT, a severe thunderstorm was located near Branson, or 17
miles north of Des Moines, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 10386 3711 10375 3706 10365 3700 10356
      3700 10387 3701 10388 3708 10388
TIME...MOT...LOC 2150Z 297DEG 14KT 3701 10377 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:25 PM MDT, 3 minutes earlier. Its key messages:

  • Strong to severe thunderstorms are likely across the southeast plains through this evening.
  • Moisture begins to dwindle on Thursday with another day of cooler temperatures.
  • Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains.
Area forecast discussion, Sep 17, 3:25 PM MDT, 3 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
325 PM MDT Wed Sep 17 2025

.KEY MESSAGES...

- Strong to severe thunderstorms are likely across the
  southeast plains through this evening.

- Moisture begins to dwindle on Thursday with another day of
  cooler temperatures.

- Warmer and drier from Friday through the weekend into early
  next week, with just some very isolated afternoon
  thunderstorms possible over the mountains.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 323 PM MDT Wed Sep 17 2025

Main forecast concerns this period are with thunderstorm
development along with the high likelihood for strong to severe
storms. Latest radar imagery has shown an uptick in thunderstorm
development over the last hour or two. While coverage has
remained isolated, intensity has quickly increased over the last
30 minutes. This is in response to lee troughing, ahead of
approaching shortwave energy rounding the base of the deep
trough in place. Do anticipate coverage to remain somewhat
limited over the next 1-2 hours, tied closer to the Pikes peak
region and Raton Mesa where backing flow is supporting deep
upslope. While some mixing has occurred, sufficient moisture
remains in place and is supporting CAPE values around 1000 j/kg,
with even some pockets of values in the 1000 to 1500 j/kg
range. This instability along with strengthening mid flow and
increasing shear values around 35 to 45 kt will support the
development of strong to severe storms. Still anticipate the
strongest storms in these locations will be capable of producing
wind gusts to 60 mph, hail to 1.5 inches in diameter, and
locally heavy rainfall.

By early this evening, development across the Pikes Peak region
and Raton Mesa will continue but also expand in coverage over
much of the southeast plains. This will be in response to
additional energy pushing through and continued strengthening of
the low/mid level trough in place. This will support a quick
increase in ascent across the plains, with forecast soundings
really showing this rapid increase in omega this evening.
Additionally, increasing mid level flow with increasing/backing
surface flow will support additional increases in bulk shear.
Again, with this shear, instability, and now increased ascent,
expect the severe threat to continue well into the evening over
the plains. Instability and moisture are higher further to the
east and with bulk shear anticipated to increase, think
locations closer to the Colorado and Kansas border will have the
higher chances for wind gusts in the 60 to 70 mph range and
hail up to around 2 inches. Additionally, the above mentioned
strengthening flow will support a slight increase for a tornado
or two across the southeast plains. The severe threat will lower
by late this evening, though cyclonic flow in place will likely
support continued scattered shower and thunderstorm development
well into the overnight hours.

Upper long wave trough will continue east on Thursday, with
drying the trend. This will support little to no precip
development for most of the area, with the exception of some
isolated development over the higher terrain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 316 AM MDT Wed Sep 17 2025

Upper low departs and ridge builds on Friday, with warmer
temperatures and only some isolated/weak convection over the
higher terrain along the NM border. Main change to Friday's
forecast was to nudge max temps upward a few degf at many
locations, as NBM looked too cool given warmer more recent 00z
statistical guidance. Upper ridge flattens a bit over the
weekend, allowing leftover mid-level sub-tropical moisture to
drift into the state, which will in turn drive an increase in
mountain convection both Sat/Sun. Storm intensity/coverage
look weak/isolated through the period, with mainly lighting,
wind and light rain/sprinkles with most activity.

Ridge rebuilds over Rockies early next week, keeping warm
weather in place while moisture and thunderstorm chances
decrease. Some potential for a cold front by mid-week as short
wave energy crests the ridge and dives into the central U.S.,
though model spread on details/timing are rather large at this
point.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1135 AM MDT Wed Sep 17 2025

Active first half of the period anticipated mainly over COS and
PUB, beginning this afternoon and lasting into the evening. The
main concern will be thunderstorm development, especially
across COS. Relatively quiet at this time though, with light
winds and VFR conditions in place. This will continue for ALS
today and into tomorrow, as precip and ceiling development
likely to remain over the plains.

Will see shower and thunderstorm development occur over the
higher terrain by early afternoon, then begin spilling into the
I-25 corridor by the mid afternoon time frame. This will impact
COS first and did go ahead and speed up the timing of this
shower/thunderstorm development. Given a higher likelihood of
occurrence at COS, did adjust the TAF, adding a TEMPO group this
afternoon. Could see the need to indicate higher confidence,
possibly adding more prevailing conditions later. For PUB, did
not make any changes to the PROB30 group given some uncertainty
with timing and how this precip may evolve later today into the
evening in this location. Do feel that shower and thunderstorm
will remain possible, but didn't have confidence to make any
changes at this time. Lastly, kept precip in the TAFs through
this evening, but it's possible that precip may continue well
into the overnight hours. Confidence on this is low at this
time, and so have opted to add any additional rain or thunder
mention in the TAFs at this time.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...PETERSEN
AVIATION...RODRIGUEZ
Hazardous weather outlook, Sep 17, 11:20 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1120 AM MDT Wed Sep 17 2025

COZ058>089-093>099-181300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1120 AM MDT Wed Sep 17 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Another round of showers and thunderstorms is expected this
afternoon into evening. Storms will form around mid-afternoon,
largely over the mountains/plains interface, Pikes Peak Region, and
Raton Mesa, pushing east-southeast through the remainder of the day.
Some storms are expected to become strong to severe. Over most of
the eastern plains, most common severe hazards will be outflow to 60
mph, hail to 1.5 inches in diameter, and locally heavy rainfall. The
highest chance for severe storms will be along and east of a Eads to
Kim line, and storms within this area will be capable of producing
hail up to 2 inches, outflow to 65 mph, heavy rain, and possibly an
isolated tornado or two.

Precipitation will weaken overnight, though some is expected to
linger into early Thursday morning, mainly across the southeast
plains.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorm activity will become more isolated and weaker on
Thursday, with storms mainly across the plains during the day.
Gusty winds and lightning will be the main storm hazards.

Isolated thunderstorms will then be limited to mainly the
mountains Friday through Sunday, with the main storm threats
being lightning and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

GARBEROGLIO/10

In the hours before

Special weather statement, Sep 17, 2:45 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
245 PM MDT Wed Sep 17 2025

COZ074-088-172115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
245 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 315 PM MDT...

At 245 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boncarbo, or 9 miles northwest of Trinidad, moving southeast at 15
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Starkville, Hoehne, and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3726 10480 3739 10465 3737 10429 3711 10450
TIME...MOT...LOC 2045Z 292DEG 14KT 3728 10462

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Sep 17, 2:50 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
250 PM MDT Wed Sep 17 2025

COZ094-172115-
Eastern Las Animas County CO-
250 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 315 PM MDT...

At 250 PM MDT, the public reported a strong thunderstorm near
Branson, or 22 miles north of Des Moines, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Public.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3709 10403 3720 10393 3713 10358 3700 10365
      3700 10389
TIME...MOT...LOC 2050Z 292DEG 14KT 3709 10389

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Sep 17, 3:06 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
306 PM MDT Wed Sep 17 2025

COZ085-172130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
306 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
330 PM MDT...

At 306 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Security,
Security-Widefield, Peterson Space Force Base, Fort Carson, and
Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3877 10486 3883 10485 3885 10456 3868 10457
TIME...MOT...LOC 2106Z 276DEG 13KT 3879 10479

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 6:08 PM MDTSpecial Weather StatementPUBLas Animas37 min
Sep 16, 6:21 PM MDTSpecial Weather StatementPUBBaca24 min
Sep 16, 6:30 PM MDTSpecial Weather StatementPUBBent30 min
Sep 16, 11:22 PM MDTSpecial Weather StatementPUBPueblo38 min
Sep 17, 2:45 PM MDTSpecial Weather StatementPUBLas Animas30 min
Sep 17, 2:50 PM MDTSpecial Weather StatementPUBLas Animas25 min
Sep 17, 3:01 PM MDTSevere Thunderstorm WarningPUBLas Animas44 min
Sep 17, 3:02 PM MDTSevere Thunderstorm WarningPUBLas Animas28 min
Sep 17, 3:06 PM MDTSpecial Weather StatementPUBEl Paso24 min
Sep 17, 3:35 PM MDTSpecial Weather StatementPUBTeller25 min
Sep 17, 3:37 PM MDTSpecial Weather StatementPUBEl Paso38 min
Sep 17, 3:39 PM MDTSpecial Weather StatementPUBEl Paso36 min
Sep 17, 3:43 PM MDTSevere Thunderstorm WarningPUBLas Animas47 min
Sep 17, 3:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Sep 17, 3:57 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Sep 17, 3:57 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Sep 17, 3:58 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas17 min
Sep 17, 4:16 PM MDTSpecial Weather StatementPUBTeller29 min
Sep 17, 4:18 PM MDTSpecial Weather StatementPUBElbert12 min
Sep 17, 4:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Sep 17, 4:28 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas32 min
Sep 17, 4:33 PM MDTSevere Thunderstorm WarningPUBTeller42 min
Sep 17, 4:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Sep 17, 4:54 PM MDTSpecial Weather StatementPUBTeller36 min
Sep 17, 4:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Sep 17, 5:09 PM MDTSpecial Weather StatementPUBEl Paso51 min
Sep 17, 5:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Sep 17, 5:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
Sep 17, 5:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Sep 17, 5:37 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Sep 17, 5:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Sep 17, 5:56 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.